Alert archive / Arkansas / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 65, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Feb 26, 2000, 3:36 AM CST for Cleburne County, Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2000, 3:36 AM CST (09:36 UTC)
- Expired
- Feb 26, 2000, 4:25 AM CST
- In force
- 49 min
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
County Cleburne County, AR
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 2:45 AM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KLIT 260937 SVRLIT ARC023-261025- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 336 AM CST SAT FEB 26 2000 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS * UNTIL 425 AM CST * AT 335 AM CST...A LINE OF SEVERE THUNDERSTORMS EXTENDED FROM NEAR EDGEMONT TO QUITMAN...MOVING EAST AT 35 MPH. THE MAIN THREAT IfN THE WARNING AREA IS STRONG TO DAMAGING WINDS. SOME WIND DAMAGE MAY OCCUR...SUCH AS DOWNED TREES OR TREE LIMBS AND POWER LINES. THE STORMS MAY ALSO PRODUCE HAIL IN SOME AREAS. FOR YOUR PROTECTION...GO INDOORS UNTIL THE STORMS PASS. 50/22
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 12:15 AM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Feb 26, 12:15 AM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1215 AM CST SAT FEB 26 2000 COLD FRONT BECOMING ACTIVE IN WESTERN ARKANSAS EARLY THIS MORNING. SCATTERED STRONG/SEVERE THUNDERSTORMS DEVELOPING ALONG FRONT...AND SEVERE THUNDERSTORM WATCH ISSUED UNTIL 5 AM FOR NORTHERN/WESTERN ARKANSAS. LATER THIS MORNING/AFTERNOON...FRONT TO MOVE THROUGH ARKANSAS. COULD SEE SOME SEVERE WEATHER CENTRAL/EAST...WITH THUNDERSTORMS BECOMING LIKELY. FARTHER WEST...DRIER AIR/DECREASING CLOUDS EXPECTED. SATURDAY NIGHT...SOME LEFTOVER SHOWERS IN EASTERN ARKANSAS... OTHERWISE PARTLY CLOUDY AND MUCH COOLER. DRY WEATHER IN THE FORECAST SUNDAY THROUGH WEDNESDAY WITH TEMPERATURES REMAINIbNG ABOVE NORMAL. (46) .LIT...NONE.
In the hours before
Special weather statement, Feb 26, 12:30 AM CST, 3 hours 6 minutes before
ARZ003>006-012>015-021>023-030-031-037>041-052-261100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1230 AM CST SAT FEB 26 2000 ...SEVERE THUNDERSTORM WATCH FOR NORTHERN AND WESTERN ARKANSAS UNTIL 5 AM CST... A COLD FRONT IN WESTERN ARKANSAS WAS BECOMING ACTIVE EARLY THIS MORNING. SCATTERED SHOWERS AND THUNDERSTORMS WERE DEVELOPING ALONG AND AHEAD OF THE FRONT. SOME OF THE STORMS MAY BECOME SEVERE. AS A RESULT...A SEVERE THUNDERSTORM WATCH HAS BEEN POSTED FOR MUCH OF NORTHERN AND WESTERN ARKANSAS UNTIL 5 AM CST. THE WATCH INCLUDES AREAS WEST OF SALEM...PERRYVILLE AND MURFREESBORO. PEOPLE IN NORTHERN AND WESTERN ARKANSAS SHOULD PREPARE FOR SEVERE WEATHER EARLY THlIS MORNING. BE READY TO TAKE QUICK ACTION AND FIND ADEQUATE SHELTER IF A WARNING IS ISSUED FOR YOUR AREA. 46
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 12:37 AM CST | Severe Thunderstorm Warning | LZK | Scott | 63 min |
| Feb 26, 1:25 AM CST | Severe Thunderstorm Warning | LZK | Polk | 65 min |
| Feb 26, 1:29 AM CST | Severe Thunderstorm Warning | LZK | Yell | 66 min |
| Feb 26, 2:02 AM CST | Severe Thunderstorm Warning | LZK | Pope | 63 min |
| Feb 26, 2:07 AM CST | Severe Thunderstorm Warning | LZK | Montgomery | 48 min |
| Feb 26, 3:49 AM CST | Severe Thunderstorm Warning | LZK | Faulkner, White | 66 min |
| Feb 26, 4:40 AM CST | Severe Thunderstorm Warning | LZK | Pulaski | 50 min |
| Feb 26, 6:32 AM CST | Severe Thunderstorm Warning | LZK | Lonoke | 48 min |
| Feb 26, 8:46 AM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 49 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.